# SDR MASA200500747

- Difficulty date: September 24, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 8,708 hours, 7,992 cycles
- System (JASC): 5200 · Doors
- Part: Access Panel
- Condition: Unsecure
- Location: Oxy Access
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 7102 BNA - CREW O2 ACCESS PANEL OPENED IN FLIGHT.  MX INSPECTED PANEL  FOUND NO DAMAGE AND RESECURED IT.
